MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number FRX500S14
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.Patient alleged eye irritation.The device was returned but not yet evaluated.There was no report of serious or permanent patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Box d and h is updated in this report.
 
Additional Manufacturer Narrative
Additional information has been received.In this report updated as- the device was returned to third party service center and evaluated.Evaluation result stated that foam particles were not observed.There were some secondary findings like dirt and dust.The device was scrapped.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Section evaluation method code grid, evaluation results code grid, conclusion code grid have been updated/corrected.

Brand Name
DREAMSTATION AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17495222
Report Number2518422-2023-19215
Device Sequence Number7821564
Product Code BZD
UDI-Device Identifier00606959023222
UDI-Public(01)00606959023222
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFRX500S14
Device Catalogue NumberFRX500S14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer03/21/2022
05/16/2024
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date04/03/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown